# SDR SWAA2019031230534

- Difficulty date: March 9, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 43,307 hours, 27,894 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Part number: 411A2129
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER INBOARD STABILIZER LINK FORWARD ATTACHMENT BRACKET CRACKED ACCESS PANEL 651AT.  R&R BRACKET PER SRM.
